Alert archive / California / Wind Advisories in 2018

Wind Advisory 11, NWS Los Angeles, CA

February 15, 2018Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Feb 15, 2018, 4:41 AM PST for Los Angeles County, California. It took effect at Feb 15, 2018, 1:29 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2018, 4:41 AM PST (12:41 UTC)
In effect from
Feb 15, 2018, 1:29 PM PST
Expired
Feb 16, 2018, 5:57 AM PST
In force
16 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 0.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2018-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2018-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

422 
WWUS76 KLOX 151241
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
441 AM PST Thu Feb 15 2018

...Gusty north to northeast winds will affect Ventura County and
much of Los Angeles County tonight through early Friday afternoon...

.Low level offshore gradients will develop across the region 
today, then sharpen tonight and early Friday. Winds aloft will 
also increase, providing upper level support for a round of
advisory level Santa Ana winds across Ventura County and much of 
Los Angeles County tonight through early Friday afternoon. Winds 
will decrease below advisory levels by mid afternoon Friday.

CAZ053-054-152230-
/O.NEW.KLOX.WI.Y.0011.180216T0200Z-180216T2200Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
441 AM PST Thu Feb 15 2018

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM PST
FRIDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 6 PM this evening to 2 PM
PST Friday. 

* WINDS AND TIMING...Areas of northeast winds 20 to 30 mph with
  gusts to 40 mph will develop this afternoon, then increase to 25
  to 35 mph with gusts to 50 mph early this evening. Isolated
  gusts to 60 mph are possible in the most wind prone locations
  tonight and early Friday. Winds will diminish below advisory
  levels by mid afternoon Friday.

* IMPACTS...Gusty winds will make driving difficult, especially
  for drivers of high profile vehicles. Winds will affect travel
  on roadways including Interstate 5 and Highway 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ046-152230-
/O.NEW.KLOX.WI.Y.0011.180216T0500Z-180216T2200Z/
Santa Monica Mountains Recreational Area-
441 AM PST Thu Feb 15 2018

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST
FRIDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 9 PM this evening to 2 PM
PST Friday. 

* WINDS AND TIMING...Areas of north to northeast winds 15 to 25
  mph with gusts to 35 mph will develop this afternoon, then
  increase to 25 to 35 mph with gusts to 50 mph during this
  evening. Isolated gusts to 55 mph are possible in the most wind
  prone locations tonight and early Friday. Winds will diminish
  below advisory levels by mid afternoon Friday.

* IMPACTS...Gusty winds will make driving difficult, especially
  for drivers of high profile vehicles. Winds will likely affect 
  travel on canyon roads, including Kanan Road, Malibu Canyon Road
  and Topanga Canyon Boulevard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ044-045-088-547-152230-
/O.NEW.KLOX.WI.Y.0011.180216T0500Z-180216T2200Z/
Ventura County Interior Valleys-Ventura County Coastal Valleys-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Santa Paula, Fillmore, Ojai, Piru, 
Thousand Oaks, Simi Valley, Moorpark, Newbury Park, 
Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, 
Burbank, and Universal City
441 AM PST Thu Feb 15 2018

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST
FRIDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 9 PM this evening to 2 PM
PST Friday. 

* WINDS AND TIMING...Areas of north to northeast winds 15 to 25
  mph with gusts to 30 mph will develop this afternoon, then
  increase to 20 to 30 mph with gusts to 40 mph this evening.
  Isolated gusts to 50 mph are possible in the most wind prone
  locations tonight and early Friday. Winds will diminish below
  advisory levels by mid afternoon Friday.

* IMPACTS...Gusty winds will make driving difficult, especially
  for drivers of high profile vehicles. Roads that will likely  
  be affected by the gusty winds include the 23, 101, 118 and 170 
  freeways, Interstate 5, and Highways 14 and 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ040-152230-
/O.NEW.KLOX.WI.Y.0011.180216T0500Z-180216T2200Z/
Ventura County Coast-
Including the cities of Ventura, Oxnard, and Camarillo
441 AM PST Thu Feb 15 2018

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST
FRIDAY...

The National Weather Service in Los Angeles/Oxnard has issued a
Wind Advisory, which is in effect from 9 PM this evening to 2 PM
PST Friday. 

* WINDS AND TIMING...Areas of northeast winds 15 to 25 mph will
  develop this afternoon, then increase to 20 to 25 mph with gusts
  to 40 mph this evening. Isolated gusts to 50 mph are possible in
  the most wind prone locations tonight and early Friday. Winds
  will diminish below advisory levels by mid afternoon Friday.

* IMPACTS...Gusty winds will make driving difficult, especially
  for drivers of high profile vehicles. Roads that will likely be
  affected by the gusty winds include Pacific Coast Highway and
  the 101 freeway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

DB
3 follow-up statements
946 
WWUS76 KLOX 152129
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
129 PM PST Thu Feb 15 2018

...GUSTY NORTHEAST WINDS OVER MUCH OF LOS ANGELES AND VENTURA
COUNTIES THROUGH EARLY FRIDAY AFTERNOON...

.Surface high pressure over the Great Basin will generate gusty
offshore flow over the wind prone areas of Los Angeles and Ventura
Counties through Friday. These winds will approach wind advisory
strength, resulting in difficult driving conditions. 

CAZ053-054-160530-
/O.EXT.KLOX.WI.Y.0011.180215T2129Z-180216T2200Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
129 PM PST Thu Feb 15 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST FRIDAY...

* WINDS...Areas of northeast winds 15 to 30 mph with gusts to 45
  will continue through early Friday afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. Winds will affect travel 
  on roadways including Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-160530-
/O.EXT.KLOX.WI.Y.0011.180215T2129Z-180216T2200Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
129 PM PST Thu Feb 15 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST FRIDAY...

* WINDS...Areas of north to northeast winds 15 to 25 mph with
  gusts to 40 mph will continue through early Friday afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially
  for drivers of high profile vehicles. Roads that will likely be
  affected by the gusty winds include Interstate 5 and Highway 
  14.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ046-160530-
/O.CON.KLOX.WI.Y.0011.180216T0500Z-180216T2200Z/
Santa Monica Mountains Recreational Area-
129 PM PST Thu Feb 15 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM
PST FRIDAY...

* WINDS...Areas of north to northeast winds 15 to 30 mph with 
  gusts to 45 mph are expected tonight through early Friday 
  afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. Winds will likely affect 
  travel on canyon roads, including Kanan Road, Malibu Canyon 
  Road and Topanga Canyon Boulevard. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ040-044-045-547-160530-
/O.CON.KLOX.WI.Y.0011.180216T0500Z-180216T2200Z/
Ventura County Coast-Ventura County Interior Valleys-
Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Ventura, Oxnard, Camarillo, Santa Paula, 
Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Woodland Hills, Northridge, Burbank, 
and Universal City
129 PM PST Thu Feb 15 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM
PST FRIDAY...

* WINDS...Areas of northeast winds 15 to 25 mph with gusts to 40
  mph are expected tonight through early Friday afternoon.

* IMPACTS...Gusty winds will make driving difficult, especially
  for drivers of high profile vehicles. Roads that will likely be
  affected by the gusty winds include the 23, 101, 118 and 170
  freeways and Highway 126. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Kittell
898 
WWUS76 KLOX 160508
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
908 PM PST Thu Feb 15 2018

...GUSTY NORTHEAST WINDS OVER MUCH OF LOS ANGELES AND VENTURA
COUNTIES THROUGH EARLY FRIDAY AFTERNOON...

.Surface high pressure over the Great Basin will generate gusty
offshore flow over the wind prone areas of Los Angeles and
Ventura Counties through Friday. These winds will approach wind
advisory strength, resulting in difficult driving conditions.

CAZ053-054-161400-
/O.CON.KLOX.WI.Y.0011.000000T0000Z-180216T2200Z/
Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Including the cities of Lockwood Valley, Mount Pinos, Acton, 
Mount Wilson, and Sandberg
908 PM PST Thu Feb 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

* WINDS...Areas of northeast winds 15 to 30 mph with gusts to 45 
  will continue through early Friday afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. Winds will affect travel 
  on roadways including Interstate 5 and Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ046-161400-
/O.CON.KLOX.WI.Y.0011.000000T0000Z-180216T2200Z/
Santa Monica Mountains Recreational Area-
908 PM PST Thu Feb 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

* WINDS...Areas of north to northeast winds 15 to 30 mph with 
  gusts to 45 mph are expected tonight through early Friday 
  afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. Winds will likely affect 
  travel on canyon roads, including Kanan Road, Malibu Canyon 
  Road and Topanga Canyon Boulevard. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ088-161400-
/O.CON.KLOX.WI.Y.0011.000000T0000Z-180216T2200Z/
Santa Clarita Valley-
Including the cities of Santa Clarita, Newhall, and Valencia
908 PM PST Thu Feb 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

* WINDS...Areas of north to northeast winds 15 to 25 mph with 
  gusts to 40 mph will continue through early Friday afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. Roads that will likely 
  be affected by the gusty winds include Interstate 5 and 
  Highway 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

CAZ040-044-045-547-161400-
/O.CON.KLOX.WI.Y.0011.000000T0000Z-180216T2200Z/
Ventura County Coast-Ventura County Interior Valleys-
Ventura County Coastal Valleys-
Los Angeles County San Fernando Valley-
Including the cities of Ventura, Oxnard, Camarillo, Santa Paula, 
Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Woodland Hills, Northridge, Burbank, 
and Universal City
908 PM PST Thu Feb 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST FRIDAY...

* WINDS...Areas of northeast winds 15 to 25 mph with gusts to 40 
  mph are expected tonight through early Friday afternoon. 

* IMPACTS...Gusty winds will make driving difficult, especially 
  for drivers of high profile vehicles. Roads that will likely 
  be affected by the gusty winds include the 23, 101, 118 and 
  170 freeways and Highway 126. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When driving, use extra caution. Be prepared for sudden gusty
cross winds.

&&

$$

Kaplan
000 
WWUS76 KLOX 161357
NPWLOX

URGENT - WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
557 AM PST Fri Feb 16 2018

...WIND ADVISORIES HAVE BEEN CANCELLED...

.Surface pressure gradients and winds aloft were weaker that
expected this morning. Therefore, winds are expected to remain
below advisory levels in most areas, so the wind advisories have
been cancelled. 

CAZ040-044>046-053-054-088-547-161500-
/O.CAN.KLOX.WI.Y.0011.000000T0000Z-180216T2200Z/
Ventura County Coast-Ventura County Interior Valleys-
Ventura County Coastal Valleys-
Santa Monica Mountains Recreational Area-Ventura County Mountains-
Los Angeles County Mountains excluding the Santa Monica Range-
Santa Clarita Valley-Los Angeles County San Fernando Valley-
Including the cities of Ventura, Oxnard, Camarillo, Santa Paula, 
Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, 
Newbury Park, Lockwood Valley, Mount Pinos, Acton, Mount Wilson, 
Sandberg, Santa Clarita, Newhall, Valencia, Woodland Hills, 
Northridge, Burbank, and Universal City
557 AM PST Fri Feb 16 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Los Angeles/Oxnard has cancelled
the Wind Advisory. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 4:11 AM PST, 30 minutes earlier.

Area forecast discussion, Feb 15, 4:11 AM PST, 30 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
411 AM PST Thu Feb 15 2018

.SYNOPSIS...15/327 AM.

Upper level high pressure and offshore flow will bring warming to
the region today and Friday. There will be gusty northeast winds
across much of Los Angeles and Ventura Counties later today through
Friday. It will remain warm on Saturday, then a developing upper
trough will bring a sharp cooling trend Sunday and Monday. Some
light rain or drizzle is possible south of Point Conception late
Sunday night into Monday. Below normal temperatures are expected
to continue through much of next week.

&&

.SHORT TERM (TDY-SAT)...15/346 AM.

The upper low which brought some showers to the region on
Wednesday has moved well to the east of the area, taking any
lingering clouds along with it.

A positively tilted shortwave trough was dropping southward
through CA this morning. Once the trough axis moves across the
forecast area this afternoon, winds aloft with shift to the north
and northeast and increase, and fairly good subsidence will
push into the region. Some gusty north winds are expected to
develop this afternoon, especially through the Interstate 5
corridor and the valleys of western L.A. County and eastern VTU
County. For the most part, expect winds to remain below advisory
levels today. Max temps should be up few degrees from those
recorded Wed in most areas, at least west of the mtns.

Low level flow will turn more northeasterly tonight and pressure
gradients between KLAX and KDAG will become moderately offshore.
Gusty northeast winds should become widespread across VTU County,
the mountains of L.A. County and the San Fernando and Santa
Clarita valleys tonight, and upper support should be sufficient
to produce advisory level winds. Have issued a wind advisory
beginning early this evening in the mountains, then starting a
few hours later in coastal and valley areas. Winds gusts should
reach 50 mph in the mtns, and 35 to 45 mph in coastal and valley
areas. Winds will diminish below advisory levels in most areas by
early Fri afternoon. At this point, have kept the L.A. Coastal
zone out of the advisory, but it will be close, and later shifts
may have to expand it to include areas below passes and canyons
from Malibu to the Hollywood Hills.

An upper high will build into the region on Fri, causing heights
and thicknesses to rise. Max temps are still expected to jump
several degrees on Fri, especially west of the mountains, where
offshore flow will assist in the warming process. Highs should
rise well up into the 70s in coastal and valley areas, with an 80
degree reading or two not out of the question.

Offshore flow will weaken Fri night and early Saturday, but
will likely be strong enough for some locally gusty (but below
advisory level) winds across portions of L.A. and VTU Counties.
Low level offshore flow will become nearly neutral Sat afternoon.
This should allow for seabreezes to develop earlier in the day,
bringing some cooling to locations within a few miles of the
coast. Max temps away from the coast on Sat may actually go
up another couple of degrees, with more significant warming in
the mtns and the Antelope Valley.

.LONG TERM (SUN-WED)...15/408 AM.

There could be some low clouds and dense fog late Sat night and
early Sunday as low level flow initially turns onshore, but
confidence on that is low. An upper low will move into the Pac NW
on Sunday, forcing the upper high over the region westward into
the Pacific. Heights and thicknesses across the region will fall
Sunday, and onshore gradients will increase during the day. This
will bring significant cooling Sunday, especially to areas west
of the mountains. Gusty southwest winds will likely develop in the
mtns and Antelope Valley.

The upper trough will continue to dig southward Sunday night
and Monday, bringing additional cooling to the region. Expect low
clouds to develop across coastal and valley areas south of Point
Conception Sunday night, with rapid deepening of the marine layer
as heights fall and flow becomes more cyclonic. Clouds should
push into the mountains by late Sun night or early Mon morning.
There could be some drizzle in coastal and valley areas south of
Pt Conception, and some measurable light rain is possible across
L.A. County late Sun night and Monday, as low level flow will be
most favorable there. Do not expect much in the way of clearing
across L.A. County Monday, with skies becoming partly cloudy
elsewhere. The EC is still sharper and farther west with the
trough, which, if true could result in more widespread precip
across the region Monday. Max temps will be well below normal
across the region Monday. Gusty advisory level west to northwest
winds are likely across portions of the forecast area Mon.

The trough will linger across the Western U.S. through Wed,
keeping temps well below normal across the region. At this point,
it looks dry Tue and Wed. There could be some frost/freeze
issues across coastal sections of SLO and SBA Counties
and the valleys of VTU County Mon night and Tue night.

&&

.AVIATION...15/922Z.

At 1100Z, there was no marine inversion at KLAX.

Overall, high confidence in 12Z TAF package. VFR conditions are
anticipated for all sites through the period. There may be some
LLWS/turbulence issues this evening and overnight due to
developing offshore flow.

KLAX...high confidence in 12Z TAF. Northeast to east winds this
morning are expected to remain below 7 knots. For this evening and
overnight, there is a 20% chance of LLWS/turbulence.

KBUR...high confidence in 12Z TAF. There is a 30% chance of
LLWS/turbulence this evening and overnight.

&&

.MARINE...15/122 AM.

For the Outer Waters, high confidence in current forecast. Small
Craft Advisory (SCA) level winds will continue through this
evening before diminishing. Winds and seas will remain below SCA
levels Friday through Saturday night. On Sunday and Monday, winds
will increase with SCA conditions likely and a 50% chance of Gale
force winds developing.

For the Inner Waters, moderate confidence in current forecast.
For the waters north of Point Sal, winds and seas will remain
below SCA levels through Saturday night. On Sunday and Monday, SCA
level winds are likely with a 30% chance of Gale force winds on
Monday. For the waters south of Point Conception, there is a 50%
chance of SCA level northeast winds late tonight and Friday
morning from Ventura south to Santa Monica. Otherwise, winds and
seas are expected to remain below SCA levels through Saturday
night. On Sunday and Monday, there is a 50% chance of SCA level
west to northwest winds developing.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 9 PM this evening to 2 PM PST
      Friday for zones 40-44>46-88-547. (See LAXNPWLOX).
     Wind Advisory in effect from 6 PM this evening to 2 PM PST
      Friday for zones 53-54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST this evening
      for zones 670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (SAT-WED).

Gusty advisory level northwest winds possible Sunday and Monday.

&&

PUBLIC...DB
AVIATION...RAT
MARINE...RAT
SYNOPSIS...DB

weather.gov/losangeles

Nearby

Wind Advisories in California, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.